# SDR DL757090465

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 54,465 hours, 25,164 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Loose
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT COULD NOT PRESSURIZE.  FOUND L2 DOOR LOWER HINGE SERATED PLATE LOOSE.  TIGHTENED SAME DOOR, OPS CHECKS OK.  PRESSURIZED ACFT NO LEAKS NOTED.
